# SDR MWEA030209

- Difficulty date: May 14, 2003
- Submitted: May 14, 2003
- Operation: Air carrier
- Aircraft: N805ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48031
- Aircraft time: 39,784 hours, 43,010 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Part number: 9911500283
- Condition: Cracked
- Location: Radome
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME RIGHT UPPER GUIDE PIN LOWER CRACKED.  INSTALLED DOUBLER.
